JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • SOME PROPERTIES OF TENSOR CENTRE OF GROUPS
  • Moghaddam, Mohammad Reza R. ; Niroomand, Payman ; Jafari, S. Hadi ;
  • Journal of the Korean Mathematical Society, volume 46, issue 2, 2009, Pages 249~256
  • DOI : 10.4134/JKMS.2009.46.2.249
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • EIGENVALUES OF COUNTABLY CONDENSING MAPS
  • Kim, In-Sook ; Kim, Yun-Ho ; Kwon, Sung-Hui ;
  • Journal of the Korean Mathematical Society, volume 46, issue 2, 2009, Pages 271~279
  • DOI : 10.4134/JKMS.2009.46.2.271
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)